# SDR YENA2022121601260

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 25,391 hours, 4,960 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#277, FLL-SFO. 'AS PER MCC, VERBAL REPORT RECEIVED FROM FLT CREW FOR SEVERE TURBULENCE; PERFORMED INSPECTION AFTER FLIGHT IN EXCESSIVE TURBULENCE IAW AMM TASK 05-51-17-200-001-A. NIL FINDINGS. AND PERFORMED A CHECK OF THE LOAD REPORT PARAMETERS AND PRINT OUT STORED REPORTS THRU AIDS AS OF 15DEC22, IAW TASK 31-37-00-200-001-A. NIL FINDINGS. A/C OK TO SER SERVICE.'
